Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1088
Title: An explicit multi-exponential model for semiconductor junctions with series and shunt resistances
Authors: Lugo-Muñoz, Denise
MUCI, Juan
ORTIZ-CONDE, Adelmo
García-Sánchez, Francisco J.
DE SOUZA, Michelly
PAVANELLO, Marcelo A.
Pavanello, Marcelo A.
Issue Date: 2011
Journal: Microelectronics and Reliability
ISSN: 0026-2714
Citation: Lugo-Muñoz, Denise; MUCI, Juan; ORTIZ-CONDE, Adelmo; García-Sánchez, Francisco J.; DE SOUZA, Michelly; PAVANELLO, Marcelo A.; Pavanello, Marcelo A.. An explicit multi-exponential model for semiconductor junctions with series and shunt resistances. Microelectronics and Reliability, v. 51, n. 12, p. 2044-2048, 2011.
Access Type: Acesso Aberto
DOI: 10.1016/j.microrel.2011.06.030
URI: https://repositorio.fei.edu.br/handle/FEI/1088
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.